# SDR R61A201903300313

- Difficulty date: March 17, 2019
- Submitted: March 30, 2019
- Operation: Air carrier
- Aircraft: N441YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000444
- Aircraft time: 11,560 hours, 7,822 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - RT SEAT TRACK CORRODED AS MARKED FR 13-18. REMOVED AND INSTALLED NEW RT SEAT TRACK AS MARKED FR 13-18 REF SRM 51-40-08 APPLIED SURFACE PROTECTION REF SRM 51-23-04,51-23-05,51-23-06.  SEE W/O H6640 SN 298 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
